# SDR 98ZZZM373

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5260 · Entrance Stairs
- Part: Steps
- Condition: Corroded
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS HAS 1ST, 3RD, AND 4TH STEPS FROM BOTTOM CORRODED.  REMOVED AND REPLACED CORRODED STEPS.  (M)
